Bernard Shiffman
Bernard Shiffman
Professor of Mathematics, Johns Hopkins University
Подтвержден адрес электронной почты в домене jhu.edu - Главная страница
Название
Процитировано
Процитировано
Год
Vanishing theorems on complex manifolds
B Shiffman, AJ Sommese
Springer Science & Business Media, 2013
2372013
Distribution of zeros of random and quantum chaotic sections of positive line bundles
B Shiffman, S Zelditch
Communications in mathematical physics 200 (3), 661-683, 1999
2281999
Universality and scaling of correlations between zeros on complex manifolds
P Bleher, B Shiffman, S Zelditch
Inventiones Mathematicae 142 (2), 351-395, 2000
1762000
Value distribution for sequences of rational mappings and complex dynamics
A Russakovskii, B Shiffman
Indiana Univ. Math. J. 46, 897-932, 1997
1701997
On the removal of singularities of analytic sets
B Shiffman
Michigan Math. J 15 (1), 111-120, 1968
1611968
A characterization of holomorphic chains
R Harvey, B Shiffman
Annals of Mathematics, 553-587, 1974
1241974
Critical points and supersymmetric vacua I
MR Douglas, B Shiffman, S Zelditch
Communications in mathematical physics 252 (1-3), 325-358, 2004
1192004
Asymptotics of almost holomorphic sections of ample line bundles on symplectic manifolds
B Shiffman, S Zelditch
J. Reine Angew. Math. 544, 181-222, 2002
119*2002
A global Łojasiewicz inequality for algebraic varieties
S Ji, J Kollár, B Shiffman
Transactions of the American Mathematical Society 329 (2), 813-818, 1992
911992
Number variance of random zeros on complex manifolds
B Shiffman, S Zelditch
Geometric and Functional Analysis 18 (4), 1422-1475, 2008
822008
Zeros of random polynomials on C^ m
T Bloom, B Shiffman
arXiv preprint math/0605739, 2006
762006
Equilibrium distribution of zeros of random polynomials
B Shiffman, S Zelditch
International Mathematics Research Notices 2003 (1), 25-49, 2003
742003
A counterexample to the" Transcendental Bezout problem"
M Cornalba, B Shiffman
Annals of Mathematics, 402-406, 1972
741972
Extension of holomorphic maps into Hermitian manifolds
B Shiffman
Mathematische Annalen 194 (4), 249-258, 1971
741971
Algebraic approximation of holomorphic maps from Stein domains to projective manifolds
JPDLLB Shiffman
Duke Math. J 76, 333-63, 1994
73*1994
Properties of compact complex manifolds carrying closed positive currents
S Ji, B Shiffman
The Journal of Geometric Analysis 3 (1), 37, 1993
651993
Critical points and supersymmetric vacua, II: Asymptotics and extremal metrics
MR Douglas, B Shiffman, S Zelditch
Journal of Differential Geometry 72 (3), 381-427, 2006
632006
Average growth estimates for hyperplane sections of entire analytic sets
RE Molzon, B Shiffman, N Sibony
Mathematische Annalen 257 (1), 43-59, 1981
541981
On holomorphic curves and meromorphic maps in projective space
B Shiffman
Indiana University Mathematics Journal 28 (4), 627-641, 1979
531979
Critical points and supersymmetric vacua, III: String/M models
MR Douglas, B Shiffman, S Zelditch
Communications in mathematical physics 265 (3), 617-671, 2006
512006
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20